# SDR 08FDEA00887

- Difficulty date: March 11, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577283500300
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 151FF HAS CORNER DAMAGE.  FABRICATED NEW FLOOR PANEL.  POTTED EDGES. COMPLETED CURE & SANDED EDGE POTTING.  INSTALLED INSERTS & APPLIED NON-SKID IAW DWG SRZ 25-005;  REV   F.
